# SDR COMA9860165

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 364911
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY FLOOR LIGHT IS INOPERABLE.  REPLACED BROKEN LIGHT STRIP.
